Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 23, issue 4, 1995

On the Fisher information in type-I censored and quantal response data pp. 297-306 Downloads
I. Gertsbakh
A characterization of a bivariate geometric distribution pp. 307-311 Downloads
Kai Sun and Asit P. Basu
On the minimum of independent geometrically distributed random variables pp. 313-326 Downloads
Gianfranco Ciardo, Lawrence M. Leemis and David Nicol
On Stein-Chen factors for Poisson approximation pp. 327-332 Downloads
Timothy C. Brown and Aihua Xia
On confidence regions induced by the Wilcoxon rank sum test pp. 333-338 Downloads
Vibeke Horstmann
Maximum stability and a generalization pp. 339-342 Downloads
M. Sreehari
Identifiability of full, marginal, and conditional factor analysis models pp. 343-350 Downloads
Masamori Ihara and Yutaka Kano
Bounds for order statistics based on dependent variables with given nonidentical distributions pp. 351-358 Downloads
Tomasz Rychlik
A Stochastic process arising in sequential experimentation pp. 359-365 Downloads
W. Stadje
A condition for the nonexistence of ancillary statistics pp. 367-369 Downloads
Arjun K. Gupta and Yining Wang
Designs through recoding of varietal and level codes pp. 371-380 Downloads
M. N. Das, N. Giri and M. Ahmed

Volume 23, issue 3, 1995

A necessary and sufficient condition for the existence of the limiting probability of a tie for first place pp. 203-209 Downloads
Yuliy Baryshnikov, Bennett Eisenberg and Gilbert Stengle
Bahadur and Hodges-Lehmann approximate efficiencies of tests based on spacings pp. 211-220 Downloads
Jaroslaw Bartoszewicz
On the rate of convergence in the martingale CLT pp. 221-226 Downloads
Alfredas Rackauskas
A note on the maximum of a random walk pp. 227-231 Downloads
W. Stadje
A bound on the 1-error of a nonparametric density estimator with censored data pp. 233-238 Downloads
K. B. Kulasekera
On a class of multivariate distributions closed under concomitance of order statistics pp. 239-242 Downloads
K. Balasubramanian and N. Balakrishnan
A Kolmogorov inequality for the sum of independent Bernoulli random variables with unequal means pp. 243-245 Downloads
Danny W. Turner, Dean M. Young and John W. Seaman
Some results on strong limit theorems for (LB)-space-valued random variables pp. 247-251 Downloads
Xaingchen Wang, M. Bhaskara Rao and Deli Li
A V-optimal design for Scheffé's polynomial model pp. 253-258 Downloads
Shuangzhe Liu and Heinz Neudecker
Lower limits of iterated Wiener processes pp. 259-270 Downloads
Z. Shi
Discrete Mittag-Leffler distributions pp. 271-274 Downloads
R. N. Pillai and K. Jayakumar
Exact behavior of Gaussian seminorms pp. 275-280 Downloads
Amir Dembo, Eddy Mayer-Wolf and Ofer Zeitouni
The sample mid-range and symmetrized extremal laws pp. 281-288 Downloads
N. H. Bingham
Law of the iterated logarithm and local variations at zero of the sticky Brownian motion pp. 289-295 Downloads
Madjid Amir and Frank B. Knight

Volume 23, issue 2, 1995

Finite exchangeability and linear regression pp. 105-110 Downloads
Bruno Bassan and Marco Scarsini
A game with four players pp. 111-115 Downloads
Derek K. Chang
On combining independent tests in linear models pp. 117-122 Downloads
Scott M. Jordan and K. Krishnamoorthy
A note on the bias of L-estimators and a bias reduction procedure pp. 123-127 Downloads
Xiaojing Xiang
The equivalence of two conditions for weight functions for martingales pp. 129-133 Downloads
Xiang Qian Chang and Charles N. Moore
Convergence of increments for cumulative hazard function in a mixed censorship-truncation model with application to hazard estimators pp. 135-139 Downloads
Minggao Gu
A note on sequential estimation of the mean pp. 141-149 Downloads
Chikara Uno
The strong law of U-statistics with [phi]*-mixing samples pp. 151-155 Downloads
Qiying Wang
Contorted uniform and Pareto distributions pp. 157-164 Downloads
Boyan Dimitrov and Elart von Collani
Inconsistent maximum likelihood estimators for the Rasch model pp. 165-170 Downloads
Malay Ghosh
A generalized class of estimators in linear regression models with multivariate-t distributed error pp. 171-178 Downloads
R. Karan Singh, Sheela Misra and S. K. Pandey
On the limit distributions of sums of mixing Bernoulli random variables pp. 179-182 Downloads
Wieslaw Dziubdziela
ANOVA and rank tests when the number of treatments is large pp. 183-191 Downloads
Dennis D. Boos and Cavell Brownie
The approximate distribution of nonparametric regression estimates pp. 193-201 Downloads
P. M. Robinson

Volume 23, issue 1, 1995

Hazard rate ordering of k-out-of-n systems pp. 1-8 Downloads
Moshe Shaked and Jevaveerasingam Shanthikumar
Stationarity of independent sequences pp. 9-11 Downloads
B. Lacaze
Dependency measure for sets of random events or random variables pp. 13-20 Downloads
Jordan Stoyanov
The smallest uniform upper bound on the distance between the mean and the median of the binomial and Poisson distributions pp. 21-25 Downloads
Kais Hamza
Asymptotic normality of pseudo-LS estimator for partly linear autoregression models pp. 27-34 Downloads
Jiti Gao and Hua Liang
Intrinsic losses for empirical Bayes estimation: A note on normal and Poisson cases pp. 35-44 Downloads
Dominique Fourdrinier and Christian P. Robert
Estimating statistical hypotheses pp. 45-52 Downloads
Colin R. Blyth and Robert G. Staudte
An example in which the Lugannani-Rice saddlepoint formula fails pp. 53-61 Downloads
James G. Booth and Andrew T. A. Wood
Another proof of a slow convergence result of Birgé pp. 63-67 Downloads
Luc Devroye
Detecting a change in the intercept in multiple regression pp. 69-72 Downloads
G. S. Watson
Estimation of quantile density function based on regression quantiles pp. 73-78 Downloads
Yadolah Dodge and Jana Jurecková
Robust recursive estimation for correlated observations pp. 79-92 Downloads
Irwin Guttman and Dennis K. J. Lin
On a class of bivariate compounded Poisson distributions pp. 93-104 Downloads
H. Papageorgiou and Katerina M. David
Page updated 2021-08-01